# SDR LR7A2022051203114

- Difficulty date: May 12, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 40,794 hours, 25,223 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T30025
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5711, FOUND LH AILERON UPPER SKIN PANEL BULGING AT AS55.4L TO AS143.6L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0194.
